# SDR CALA2025032403107

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 61,303 hours, 19,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - L1 EXTERIOR EMERGENCY LIGHT INOP PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WITH THE TEST SWITCH IAW AMM 33-51-00. THE L1 EXTERIOR LIGHT IS IN SERVICEABLE CONDITION. OPS CHECK GOOD
